RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1971, Volume 16, Issue 1, Pages 3–20 (Mi tvp1950)  

This article is cited in 2 scientific papers (total in 2 papers)

Some tests of chi-square type for continuous distributions

D. M. Čibisov

Moscow

Abstract: In testing the hypothesis that a sample $X_1,…,X_n$ is drawn from a d.f. $F(x,\theta)$ where $\theta\in R^s$ is an unspecified parameter, the following three test statistics are considered. 1. The $\chi^2$-statistic $X^2(\widehat\theta)$ with class boundaries fixed in advance and class probabilities $p_i(\widehat\theta)$ determined by an estimate $\widehat\theta$ (cf. [2]). 2. The $\chi^2$-statistic $X^2(\theta^*,\widehat\theta)$ with class boundaries $(a^*_{i-1},a^*_i)$ determined by $F(a^*_i,\theta^*)-F(a^*_{i-1},\theta^*)=p_i$, $p_1,…,p_k$ being prescribed probabilities and $\theta^*$ an estimate of $\theta$ (cf. [4]). 3. $Z^2(\widehat\theta)=n\sum p_i^{-1}[p_i-(F(Y_i,\widehat\theta)-F(Y_{i-1},\widehat\theta))]^2$, $Y_i$ being the sample $(p_1+…+p_i)$-quantile. It is proved, under certain regularity conditions, that $X^2(\theta^*,\widehat\theta)-X^2(\widehat\theta)\to0$ and $Z^2(\widehat\theta)-X^2(\widehat\theta)\to0$ provided $\theta^*$ is a consistent and $\widehat\theta$ a root $n$ consistent estimate and $p_i(\theta_0)=p_i$, $\theta_0$ being the true value of $\theta$. Therefore asymptotic results on $X^2(\widehat\theta)$ hold true for $X^2(\theta^*,\widehat\theta)$ and $Z^2(\widehat\theta)$. It is shown that the minimization of any of the three statistics gives estimates equivalent to the multinomial ML estimate, and that the use of the ML estimate based on the whole sample can decrease as well as increase the power.

Full text: PDF file (999 kB)

English version:
Theory of Probability and its Applications, 1971, 16:1, 1–22

Bibliographic databases:

Received: 11.12.1969

Citation: D. M. Čibisov, “Some tests of chi-square type for continuous distributions”, Teor. Veroyatnost. i Primenen., 16:1 (1971), 3–20; Theory Probab. Appl., 16:1 (1971), 1–22

Citation in format AMSBIB
\Bibitem{Chi71}
\by D.~M.~{\v C}ibisov
\paper Some tests of chi-square type for continuous distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1971
\vol 16
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/tvp1950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283914}
\zmath{https://zbmath.org/?q=an:0234.62019}
\transl
\jour Theory Probab. Appl.
\yr 1971
\vol 16
\issue 1
\pages 1--22
\crossref{https://doi.org/10.1137/1116001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1950
  • http://mi.mathnet.ru/eng/tvp/v16/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. V. Khmaladze, “Some applications of the theory of martingales to statistics”, Russian Math. Surveys, 37:6 (1982), 215–237  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. J. Appl. Industr. Math., 3:4 (2009), 462–475  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:228
    Full text:124

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020